| Model Number |
3286 |
| Medical Device Problem Code |
High impedance (1291)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
12/14/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Date of event is estimated.The allegation is against 1 of 2 leads; however, it is unknown which lead, therefore, all potential components are being listed.Additional components potentially involved in the event include: common device name: scs octrode lead, model: 3186, batch: 4256294.
Event or Problem Description
It was reported patient was experiencing shocking sensation while therapy was on.Diagnostics indicated that one lead was exhibiting high impedance on some contacts.As such patient is pending surgical intervention.Investigation was unable to determine which lead was at fault.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.